Un problème mixte non-linéaire parabolique provenant de la génétique des populations
Journées équations aux dérivées partielles (1988), article no. 12, 10 p.
@article{JEDP_1988____A12_0,
     author = {Shimakura, Norio},
     title = {Un probl\`eme mixte non-lin\'eaire parabolique provenant de la g\'en\'etique des populations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {12},
     publisher = {Ecole polytechnique},
     year = {1988},
     zbl = {0683.35045},
     mrnumber = {975501},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1988____A12_0/}
}
TY  - JOUR
AU  - Shimakura, Norio
TI  - Un problème mixte non-linéaire parabolique provenant de la génétique des populations
JO  - Journées équations aux dérivées partielles
PY  - 1988
DA  - 1988///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1988____A12_0/
UR  - https://zbmath.org/?q=an%3A0683.35045
UR  - https://www.ams.org/mathscinet-getitem?mr=975501
LA  - fr
ID  - JEDP_1988____A12_0
ER  - 
Shimakura, Norio. Un problème mixte non-linéaire parabolique provenant de la génétique des populations. Journées équations aux dérivées partielles (1988), article  no. 12, 10 p. http://www.numdam.org/item/JEDP_1988____A12_0/

[1] : Kimura M. - Diffusion model of intergroup selection, with special reference to evolution of an altruistic character. Proc. Nat. Acad. Sci. USA, 80 (1983), 6317 - 6321. | Zbl 0543.92013

[2] : Kimura M. - Evolution of an altruistic trait through group selection as studied by diffusion equation model. IMA J. Math. Applied to Medicine and Biology, 1 - 1 (1984), 1 - 15. | MR 770111 | Zbl 0611.92017

[3] : Kimura M. - Diffusion model of population genetics incorporating group selection, with special reference to an altruistic trait. 15-th Conf. Stoch. Proc. Appl., Nagoya, 1985, Lec. Note in Math., 1203 (1986), 101-118, Springer. | MR 872105 | Zbl 0609.92022

[4] : Ogura Y. - Shimakura N. - Stationary solutions and their stability for Kimura's diffusion model with intergroup selection. J. Math. Kyoto Univ., 27-2 (1987), 305-347. | MR 898533 | Zbl 0645.92013

[5] : Ogura Y. - Shimakura N. - Stationary solutions and their stability for Kimura's diffusion model with intergroup selection II, J. Math. Kyoto Univ., 27-4 (1987), 635-655. | MR 916763 | Zbl 0645.92014

[6] : Shiga T. - Existence and uniqueness of solutions for a class of non-linear diffusion equations. J. Math. Kyoto Univ., 27-2 (1987), 195-215. | MR 898528 | Zbl 0648.35047

[7] : Shimakura N. - Existence and uniqueness of solutions for a diffusion model of intergroup selection. J. Math. Kyoto Univ., 25-4 (1985), 775-788. | MR 810980 | Zbl 0615.92010

[8] : Widder D.V. - The Laplace transform. (1946), Princeton Univ. Press.